# SDR SWIA201743904

- Difficulty date: October 8, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N8942A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7942
- Aircraft time: 27,696 hours, 25,373 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE CARGO BAY FLOOR SUPPORT HAS CORROSION AROUND NUTPLATE HOLES.  REPLACED THE FLOOR SUPPORT FROM BS 559+80 TO 559+112 IAW SRM.
